Article details
Article details

< Prev.
Next >
 
Article Title Elements of a computational theory for glaciers / YAKOWITZ S., HUTTER K. & SZIDAROVSZKY F.Article
Part of Journal of Computational Physics
66, No. 1
Page(s) 132-150
Name(s) Yakowitz, S.
Hutter, K.
SZIDAROVSZKY, F.
Publication 1986
Classmarks 551.324.51 (Universal Decimal Classification)
Subjects Model; Ice sheets;
Availability
Barcode Location Shelf Shelfmark Status Category
0091485BAS CambridgeReprints CollectionRepr. 551.324.51AvailableLoan